# SDR SWAA2012053104508

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 21,583 hours, 12,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CRACKED AT BS 633, RBL 34.  REPAIRED WEB IAW EA.
